MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-13-105
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060)
Date of Event 08/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision lps for patella scarring/clunking and pain - appeared to be tissue rubbing on porous collar on lps stem lps removed and lps with sleeve put in.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An australian hospital described the complaint as: revision lps for patella scarring/clunking and pain - appeared to be tissue rubbing on porous collar on lps stem; lps removed and lps with sleeve put in.All available photographs were reviewed and there is no evidence to confirm this complaint.Visual inspection of the pictures does not confirm the complaint.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS DISTAL FEM COMP XSM LT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12512995
Report Number1818910-2021-20767
Device Sequence Number14461063
Product Code JWH
UDI-Device Identifier10603295078685
UDI-Public10603295078685
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-13-105
Device Catalogue Number198713105
Device Lot NumberJ80F50
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS CEMENTED STEM 11X100MM STR; LPS UNIV TIB HIN INS XSM 16MM; LPS XX-SM HINGE PIN; MBT REVISION CEM TIB TRAY S2.5; MBT TRAY SLEEVE POR M/L 53MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;